MAUDE Adverse Event Report: EDWARDS LIFESCIENCES KONECT RESILIA AORTIC VALVED CONDUIT AVC; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES KONECT RESILIA AORTIC VALVED CONDUIT AVC; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11060A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: additional manufacturer narrative: this report serves as both the initial and final medical device report (mdr), incorporating the findings from the investigation.The device was not returned to edwards for evaluation as it remains implanted.One video was provided and reviewed.Customer report of bleeding from graft was confirmed.Video appeared to show a valve conduit implanted, a stream of clear fluid directed at the valve conduit appeared to be continuously rinsing away blood/fluid from the same general area of the conduit surface.A device history record (dhr) review was performed, and no relevant non-conformances were identified.The instructions for use (ifu) have been reviewed and no inadequacies have been identified with regard to warnings, contraindications, and the directions/conditions for the successful use of the device.The reported type of event is included in the ifu.Based on the information available, the complaint was confirmed as per provided imagery, however, a definitive root cause cannot be conclusively determined.An edwards defect has not been confirmed.Edwards will continue to review and monitor all events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
Per the report received form india, edwards was notified of an event describing a bleeding from graft issue during implantation of a konect resilia aortic valved conduit model 11060a25.As reported, post-anastomosis, there was a persistent bleeding observed that seemed to come from the aortic root and the annulus.However, after approximately two (2) hours of evaluation, the bleeding source did not stop after protamine administration and was identified to be coming from the graft.As reported, the graft had been previously rinsed as per ifu prior to implantation and no deairing needle was inserted in this case (the hole in the top end of the vein was used to deair).Reportedly, the bleeding was detected to be coming from a single hole area of 1.5x0.5cm and it was arrested and managed with a suture, replacing the damaged area.It was further reported after follow-up that additional measures were required including three (3) extra units of whole blood, one (1) unit of single-donor platelets and two (2) units of clotting factors [octuplex].The patient was reported to be stable after the procedure.

Brand Name
KONECT RESILIA AORTIC VALVED CONDUIT AVC
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2 office m2013
irvine, CA 92614
9492506615
MDR Report Key22396205
Report Number2015691-2025-05440
Device Sequence Number20068908
Product Code LWR
UDI-Device Identifier00690103193855
UDI-Public(01)00690103193855(17)270925
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11060A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Initial Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale